Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Suffering mother of 2


[Sn...]

Recommended Posts

Hello group. I find it hard to believe I'm on this road. If I had a competent dr who should have warned me of addiction I wouldnt be in this mess. Started Ativan 0.5 mg once nightly for panic/anxiety I started experiencing at night. Thanks to this pandemic my anxiety was through the roof. Less then 2 months later I realize by body cannot sleep without this terrible drug. Now trying to figure out how to stop, again, since i didn't take for a 4 week period but had rebound insomnia and started again out of desperation. I guess I'll have to live with insomnia for some time.:( i regret ever starting this med, even though i only took it short term. Absolute poison!
Link to comment
Share on other sites

Hello Sngle and Welcome to BenzoBuddies!

 

It's so good you found us - you'll find this is a community of members who understand what you're going through and can help you get through it with good information and support.  So many of us, like you, took these drugs when we needed help only to find ourselves with even more problems because of the drugs. 

 

We can help you plan your taper and support you through it.  We generally suggest tapering with cuts of no more than 5-10% every 10-14 days or longer.  This is the best way we know of to keep your withdrawal symptoms to a minimum and help you function as well as possible during your withdrawal.  I'll give you a link to the board where you'll see the tapering methods we support.

 

I'll give you a few other links that are especially relevant to you: to the board where members provide support to one another as they go through withdrawal,  to a resource that provides an overview of benzo withdrawal, and the board for insomnia where members share information and tips.

 

Planning Your Withdrawal (Taper Plans)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

Insomnia   

 

It’s helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

We're so glad you found us!  Please reach out for support-

Brighterday  :)

Link to comment
Share on other sites

The rebound insomnia is rough, but sleep does return. My ativan actually turned on me. It initially helped with insomnia but then gave me disrupted sleep.

 

I'm honestly sleeping a full night again:)

Parenting in recovery is definitely a challenge, but so many of us on the forum are doing it. It's good to have supports in this process from family or friends.

 

You can do this. :smitten:

Link to comment
Share on other sites

Hi sngle x u are not alone x lots of mums on here struggling just like u. It’s devastating this has happened to us but u are in good company and will get good support here x Insomnia is my worst symptom too x all the best For ur taper
Link to comment
Share on other sites

Hello group. I find it hard to believe I'm on this road. If I had a competent dr who should have warned me of addiction I wouldnt be in this mess. Started Ativan 0.5 mg once nightly for panic/anxiety I started experiencing at night. Thanks to this pandemic my anxiety was through the roof. Less then 2 months later I realize by body cannot sleep without this terrible drug. Now trying to figure out how to stop, again, since i didn't take for a 4 week period but had rebound insomnia and started again out of desperation. I guess I'll have to live with insomnia for some time.:( i regret ever starting this med, even though i only took it short term. Absolute poison!

 

Welcome, Sngie

 

You’re not alone in your struggle or your anger. I am also a short term user of Ativan, guaranteed by my doctor to be safe. This is a difficult journey, and insomnia is scary and hard, but as others have mentioned, sometimes the drug turns on you and does the exact opposite of what it was prescribed for. Getting off and healing is possible. Join us over at the Ativan support group... lots of us loving on each other through this journey... you can do this.

 

http://www.benzobuddies.org/forum/index.php?topic=44903.0

 

Marwegs

Link to comment
Share on other sites

Welcome Sngie. I'm happy that you've joined. This is an awesome site. Please know you're not alone. Come join us in the parenting in recovery thread. As the others have said, it's a challenge to go thru this with kids. We get thru this....together.

Hugs!

Link to comment
Share on other sites

×
×
  • Create New...